Neurology

Concomitant myasthenia gravis, myositis, myocarditis and polyneuropathy, induced by immune-checkpoint inhibitors: A life–threatening continuum of neuromuscular and cardiac toxicity



Immune-checkpoint inhibitors (ICIs) represent a novel therapeutic approach for numerous tumors. However, checkpoint blockade may be complicated by a unique spectrum of immune-related adverse events (irAEs), even severe (grade 3–4) in 5–24% of patients treated with ipilimumab and nivolumab [1]. Various neurological irAEs that involve the central and peripheral nervous systems have been reported, including polyneuropathy (3%), myasthenia gravis (0.2%) and necrotizing myositis, predominantly after nivolumab [2].

Source link

Related posts

neurosciencestuff: (Image caption: Super-resolution microscopy…

Newsemia

FDA Warns of MS Worsening After Stopping Fingolimod (Gilenya)

Newsemia

3 Simple Steps to a Successful Summer

Newsemia

This website uses cookies to improve your experience. We'll assume you're ok with this, but you can opt-out if you wish. Accept Read More

Privacy & Cookies Policy